Applications of Ostrowski's version of the Gruss inequality for trapezoid type rules

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S and Barnett, Neil S (2006) Applications of Ostrowski's version of the Gruss inequality for trapezoid type rules. Tamkang Journal of Mathematics, 37 (2). pp. 163-173. ISSN 0049-2930

Abstract

Some applications of the Ostrowski inequality and a perturbed version of it for integral inequalities of the trapezoid type are given

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2956
Official URL http://journals.math.tku.edu.tw/index.php/TKJM/art...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID10906, Ostrowski inequality, Gruss type inequalities, trapezoid type inequality
Citations in Scopus 8 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login